About the Journal

Communication in Biomathematical Sciences welcomes full research articles in the area of Applications of Mathematics in biological processes and phenomena. Review papers with insightful, integrative and up-to-date progress of major topics are also welcome. Authors are invited to submit articles that have not been published previously and are not under consideration elsewhere.

The editorial board of CBMS is strongly committed to promoting recent progress and interdisciplinary research in Biomatematical Sciences.

e-ISSN: 2549-2896

Accreditation No. 85/M/KPT/2020

View My Stats

Current Issue

Vol. 3 No. 2 (2020)
View All Issues